# SDR 99ZZZX4647

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 747*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 30001764
- Condition: Cracked
- Location: Hydraulic System
- Component: 30001300009A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS VISIBLE LEAKAGE AT BASE OF FILTER BOSS JUST BELOW THE PRESSURE PORT (P1 OR 4) DUE TO CRACKING.  STRESS CRACKING/DESIGN FLAW AT MANUFACTURING.  C/W CMM 27-10-01, TEMPORARY REV NR 27-07 UNTIL EXISTING LOWER PISTON HOUSING ASSY IS REPLACED WITH NEW 41007178-102.
